# SDR SWAA2024041875950

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,477 hours, 38,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR OUT OF POSTITION<[01] RE-POSITIONED AFT L/H DOOR SLIDE ;CK;S GOOD REF AMM 25-66-00
